Opuscula Math. 31, no. 2 (2011), 289-296

Opuscula Mathematica

Matrices related to some Fock space operators

Krzysztof Rudol

Abstract. Matrices of operators with respect to frames are sometimes more natural and easier to compute than the ones related to bases. The present work investigates such operators on the Segal-Bargmann space, known also as the Fock space. We consider in particular some properties of matrices related to Toeplitz and Hankel operators. The underlying frame is provided by normalised reproducing kernel functions at some lattice points.

Keywords: frames, operators, Fock space, reproducing kernel.

Mathematics Subject Classification: 47A05, 47B10, 42C15.

Full text (pdf)

  • Krzysztof Rudol
  • AGH University of Science and Technology, Faculty of Applied Mathematics, al. Mickiewicza 30, 30-059 Cracow, Poland
  • Received: 2010-07-15.
  • Revised: 2010-10-18.
  • Accepted: 2010-10-25.
Opuscula Mathematica - cover

Cite this article as:
Krzysztof Rudol, Matrices related to some Fock space operators, Opuscula Math. 31, no. 2 (2011), 289-296, http://dx.doi.org/10.7494/OpMath.2011.31.2.289

Download this article's citation as:
a .bib file (BibTeX),
a .ris file (RefMan),
a .enw file (EndNote)
or export to RefWorks.

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.